Translator Disclaimer
December 1994 On the Neumann problem of linear hyperbolic parabolic coupled systems
Wakako Dan
Tsukuba J. Math. 18(2): 371-410 (December 1994). DOI: 10.21099/tkbjm/1496162608

Abstract

We prove the unique existence of solutions to some mixed problem of hyperbolic parabolic coupled systems with Neumann boundary condition, and we investigate how the constant in the first energy estimate depends on the coefficients of the opertors.

Citation

Download Citation

Wakako Dan. "On the Neumann problem of linear hyperbolic parabolic coupled systems." Tsukuba J. Math. 18 (2) 371 - 410, December 1994. https://doi.org/10.21099/tkbjm/1496162608

Information

Published: December 1994
First available in Project Euclid: 30 May 2017

zbMATH: 0834.35060
MathSciNet: MR1305820
Digital Object Identifier: 10.21099/tkbjm/1496162608

Rights: Copyright © 1994 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.18 • No. 2 • December 1994
Back to Top